Some features of solving an inverse backward problem for a generalized Burgers' equation

Dmitry V. Lukyanenko, Igor V. Prigorniy, Maxim A. Shishlenin

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we consider an inverse backward problem for a nonlinear singularly perturbed parabolic equation of the Burgers' type. We demonstrate how a method of asymptotic analysis of the direct problem allows developing a rather simple algorithm for solving the inverse problem in comparison with minimization of the cost functional. Numerical experiments demonstrate the effectiveness of this approach.

Original languageEnglish
Pages (from-to)641-649
Number of pages9
JournalJournal of Inverse and Ill-Posed Problems
Volume28
Issue number5
DOIs
Publication statusPublished - 1 Oct 2020

Keywords

  • Inverse backward problem
  • reaction-diffusion-advection equation

Fingerprint

Dive into the research topics of 'Some features of solving an inverse backward problem for a generalized Burgers' equation'. Together they form a unique fingerprint.

Cite this